Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the generalization of certain fundamental formulas of the mathematical theory of finance


Author: C. H. Forsyth
Journal: Bull. Amer. Math. Soc. 27 (1921), 446-452
DOI: https://doi.org/10.1090/S0002-9904-1921-03470-7
MathSciNet review: 1560456
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1921-03470-7

American Mathematical Society